# SDR HEEA087509

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 8,429 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Compass
- Part number: 066304604
- Part serial: 80728
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPASS CARD STICKING. SHOP REPAIR.
